# SDR SWAA2022013154912

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL S-5L AT FWD GALLEY AREA ; 2021-567193 / [01] NO CRACK INDICATION FOUND.   REPAIRED FRAME LOC. BS BS 312 AT LEVEL S-5L AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 FIGURE 203 REPAIR 1. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 50;000 TOTAL FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION; INTERVAL: 12;000 FLIGHT CYCLES AND METHOD IS HIGH FREQUENCY EDDY CURRENT (HFEC). IAW SRM 53-10?07-2R-1 PARAGRAPH 5 STEP A. TABLE 202.
